# SDR AU961111

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Hughes 369C
- Engine: Allsn 250C20
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 6886407
- Condition: Cracked
- Location: Turbine Section
- Component: Allsn, 250C20
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FIRST STAGE TURBINE WHEEL CRACKED - TURBINE LABYRINTH SEAL PICKED UP ON STATIONARY SEAL - SECOND STAGE NGV PNO 6878426 CRACKED INCURVIC COUPLING
